EconPapers    
Economics at your fingertips  
 

Generalizations of Fixed-Point Theorems of Altman and Rothe Types

Li Sun, Jingxian Sun and Guangwa Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

It is intended to present some extensions of the famous Altman and Rothe types fixed-point theorems. The inequality conditions are relaxed to the -positive-homogeneous operator. Some new fixed-point theorems are obtained with the help of the theory of topological degree.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/639030.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/639030.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:639030

DOI: 10.1155/2013/639030

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:639030